# SDR ASOA201001190

- Difficulty date: August 27, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 20,667 hours, 17,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EXTERIOR NR1 EMERGENCY LIGHT IS INOP.  RELAMPED RT EXTERIOR NR1 EMERGENCY LIGHT IAW AMM 33-51-21. OPS CK GOOD.  RELAMPED RT EXTERIOR NR1 EMERGENCY LIGHT IAW AMM 33-51-21. OPS CK GOOD.
